# SDR UHLA002450

- Difficulty date: August 21, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000048
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 5,344 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 21 - BED-TNN - PASSING THROUGH 4000 FEET, NR 2 ENGINE TORQUE FLUCTUATED ACCOMPANIED BY CORRESPONDING NH ANDN1 INDICATIONS AND AIRCRAFT YAW.  CREW RETURNED TO BED.  CLEANED CANNON PLUGS AT TSCU AND PERFORMED GROUND RUNS IAW PW MM 72-00-00 PAGES 503-507.  ALL PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (M)
